# SDR FDEA201109033658

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327149300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBOARD 131MH LOWER LINING DEBONDED FROM CORE AT PANEL EDGE APPROX 8".   FABRICATED REPLACEMENT FLOORBOARD 131MH IAW DWG SRZ-25-005, REV J.
